On distortions of the transfinite diameterof disk image / Salimov, R., Vyhivska, L., Klishchuk, B. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (2))

Salimov R., Vyhivska L., Klishchuk B.
On distortions of the transfinite diameterof disk image


Download publication will be available after 03/01/2025 р., in 221 days

Cite:
Salimov, R., Vyhivska, L., Klishchuk, B. (2023). On distortions of the transfinite diameterof disk image. Ukrainian Mathematical Journal, 75 (2), 207-214. http://jnas.nbuv.gov.ua/article/UJRN-0001388923 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209